Alert archive / Mississippi / River Flood Warnings in 2011
River Flood Warning 34, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Apr 15, 2011, 2:26 PM CDT for Monroe County, Mississippi. It took effect at Apr 16, 2011, 9:00 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2011, 2:26 PM CDT (19:26 UTC)
- In effect from
- Apr 16, 2011, 9:00 AM CDT
- Expired
- Apr 16, 2011, 11:50 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
County Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 14 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Amory (AMYM6). The gauge peaked at 17.31 ft at Apr 16, 2011, 2:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
888 WGUS44 KMEG 151926 FLWMEG BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 226 PM CDT FRI APR 15 2011 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-161926- /O.NEW.KMEG.FL.W.0034.110416T1142Z-110417T0032Z/ /AMYM6.1.ER.110416T1142Z.110416T1200Z.110416T1832Z.NO/ 226 PM CDT FRI APR 15 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM TOMORROW MORNING UNTIL TOMORROW EARLY AFTERNOON. * AT 12 PM FRIDAY THE STAGE WAS...11.9 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 20.1 FEET TOMORROW MORNING. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 20.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. AT 20.0 FEET, LOWLAND FLOODING BEGINS. $$ MSC087-095-161926- /O.NEW.KMEG.FL.W.0035.110416T1652Z-110420T1900Z/ /ABDM6.1.ER.110416T1652Z.110417T0600Z.110420T1300Z.NO/ 226 PM CDT FRI APR 15 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM TOMORROW LATE MORNING UNTIL WEDNESDAY MORNING. * AT 12 PM FRIDAY THE STAGE WAS...8.1 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.8 FEET EARLY SUNDAY MORNING. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 13.8 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY APRIL 20TH. AT 14.0 FEET, FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD. $$
3 follow-up statements
168 WGUS84 KMEG 152238 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 538 PM CDT FRI APR 15 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-162238- /O.CON.KMEG.FL.W.0034.110416T1142Z-110417T0032Z/ /AMYM6.1.ER.110416T1142Z.110416T1200Z.110416T1832Z.NO/ 538 PM CDT FRI APR 15 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM TOMORROW MORNING UNTIL TOMORROW AFTERNOON. * AT 4 PM FRIDAY THE STAGE WAS 12.3 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 20.1 FEET TOMORROW MORNING. * FLOOD STAGE IS 20.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 20.1 FEET BY LATE TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * AT 20.0 FEET...LOWLAND FLOODING BEGINS $$ MSC087-095-162237- /O.EXT.KMEG.FL.W.0035.110416T1100Z-110420T1900Z/ /ABDM6.1.ER.110416T1100Z.110417T0600Z.110420T1300Z.NO/ 538 PM CDT FRI APR 15 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM TOMORROW MORNING UNTIL WEDNESDAY MORNING. * AT 4 PM FRIDAY THE STAGE WAS 11.3 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.8 FEET EARLY SUNDAY MORNING. * FLOOD STAGE IS 13.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 13.8 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD $$
645 WGUS84 KMEG 160100 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 800 PM CDT FRI APR 15 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-170100- /O.EXT.KMEG.FL.W.0034.110416T1400Z-110417T0200Z/ /AMYM6.1.ER.110416T1400Z.110416T1800Z.110416T2000Z.NO/ 800 PM CDT FRI APR 15 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM TOMORROW LATE MORNING UNTIL LATE TOMORROW AFTERNOON. * AT 4 PM FRIDAY THE STAGE WAS 12.3 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 20.4 FEET EARLY TOMORROW AFTERNOON. * FLOOD STAGE IS 20.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 20.4 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TOMORROW AFTERNOON. * AT 20.0 FEET...LOWLAND FLOODING BEGINS $$ MSC087-095-170059- /O.EXT.KMEG.FL.W.0035.110416T1048Z-110420T1424Z/ /ABDM6.1.ER.110416T1048Z.110417T0600Z.110420T0824Z.NO/ 800 PM CDT FRI APR 15 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM EARLY TOMORROW UNTIL WEDNESDAY MORNING. * AT 06 PM FRIDAY THE STAGE WAS 9.6 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.8 FEET EARLY SUNDAY MORNING. * FLOOD STAGE IS 13.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 13.8 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD $$
311 WGUS84 KMEG 161650 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1150 AM CDT SAT APR 16 2011 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-161720- /O.CAN.KMEG.FL.W.0034.000000T0000Z-110417T0200Z/ /AMYM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1150 AM CDT SAT APR 16 2011 FORECAST INFORMATION FOR TOMBIGBEE RIVER NEAR AMORY * AT 08 AM SATURDAY THE STAGE WAS 16.3 FEET. * NO FLOODING IS CURRENTLY FORECAST. * MAXIMUM FORECAST STAGE OF 12.8 FEET TUESDAY MORNING. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 15.9 FEET THIS AFTERNOON. $$ MSC087-095-161720- /O.CAN.KMEG.FL.W.0035.000000T0000Z-110420T1500Z/ /ABDM6.N.ER.110416T0032Z.000000T0000Z.000000T0000Z.NO/ 1150 AM CDT SAT APR 16 2011 FORECAST INFORMATION FOR BUTTAHATCHIE RIVER NEAR ABERDEEN * AT 10 AM SATURDAY THE STAGE WAS 10.3 FEET. * NO FLOODING IS CURRENTLY FORECAST. * MAXIMUM FORECAST STAGE OF 11.5 FEET THIS AFTERNOON. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 12.9 FEET EARLY TUESDAY MORNING. * AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Apr 15, 12:32 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 15, 12:32 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1232 PM CDT FRI APR 15 2011
.UPDATE...
FOR 18Z TAF CYCLE
&&
.PREV DISCUSSION... /ISSUED 1027 AM CDT FRI APR 15 2011/
UPDATE...
UPDATED FOR THE EXPIRATION OF TORNADO WATCH 139
DISCUSSION...
FIRST THREAT OF SEVERE STORMS HAS EXITED THE MIDSOUTH WITH
LINGERING RAIN AND THUNDER LIKELY TO CONTINUE FOR THE NEXT COUPLE
HOURS OVER PORTIONS OF NORTHEAST MISSISSIPPI. FURTHER NORTH AND
WEST SKIES WERE BEGINNING TO CLEAR WITH INCREASED MIXING EXPECTED
THROUGH EARLY AFTERNOON. THIS SHOULD VEER THE WINDS MORE SOUTHERLY
AND INCREASE THEM TO ADVISORY CRITERIA BY NOON.
COLDFRONT/DRYLINE AS OF 15Z WAS LOCATED ACROSS CENTRAL ARKANSAS
AND SHOULD REACH THE MISSISSIPPI RIVER BY 18-20Z. WITH DEWPOINTS
STILL NEAR 60F AND 500MB TEMPS ADVECTING IN AT OR NEAR -20C
EXPLOSIVE CONVECTION IS STILL ANTICIPATED THIS AFTERNOON WITH
MORE DISCRETE STORMS...BECOMING MORE OF A BROKEN LINE AS THEY MOVE
INTO WEST TENNESSEE AND NORTHERN MISSISSIPPI. VERY LARGE HAIL CONTINUES
TO BE THE MAIN THREAT WITH FAT CAPE IN THE -10C TO -20C ZONE.
DAMAGING WINDS WILL ALSO BE LIKELY WITH THE DRY MIDLEVELS. IT
SEEMS THAT THE ISOLATED TORNADO THREAT MAY BE HAMPERED SOMEWHAT
INITIALLY AS SURFACE WINDS SHOULD EVOLVE TO A MORE SOUTHWEST
COMPONENT IN THE MISSISSIPPI DELTA. HOWEVER...LOCATIONS FURTHER EAST
IN NORTHWEST AND WEST TENNESSEE AND ACROSS NORTHEAST MISSISSIPPI MAY
SEE SURFACE WINDS BACKED ENOUGH FOR A BETTER THREAT OF TORNADOES.
ACTIVITY WILL CONTINUE THROUGH EARLY EVENING...WITH LINGERING
SHOWERS MAINLY ACROSS NORTHWEST TENNESSEE OVERNIGHT. TEMPERATURES
TODAY SHOULD REBOUND BACK INTO THE 70S...WITH LOWS TONIGHT IN THE
40S TO LOW 50S.
JAB
PREV DISCUSSION... /ISSUED 649 AM CDT FRI APR 15 2011/
UPDATE...
UPDATED FOR AVIATION.
PREV DISCUSSION... /ISSUED 254 AM CDT FRI APR 15 2011/
DISCUSSION...
FORWARD PROPAGATING SEVERE QLCS WAS HEADED RAPIDLY EAST THROUGH
CENTRAL AR AT DISCUSSION TIME...WELL AHEAD OF THE 00Z NAM AND 03Z
HRRR FORECAST SOLUTIONS. TORNADO WATCH REMAINS IN EFFECT ACROSS
ALL OF THE MIDSOUTH THROUGH 15Z...10 AM CDT.
TIMING ISSUES ASIDE... NAM MODEL SUGGEST AN ADDITIONAL CONVECTIVE
LINE WILL FORM ALONG AND EAST OF THE MS RIVER THIS AFTERNOON IN
RESPONSE TO RATHER STRONG SHORTWAVE ROUNDING THE BASE OF THE UPPER
LOW CENTERED NEAR KC MO. 00Z NAM PROGGED MIXED LAYER MUCAPES OF
1500 J/KG...WITH POCKETS OF 3000 J/KG...SUGGESTING SEVERE THREAT
WILL NOT LIKELY END WITH THE PASSAGE OF THIS MORNING/S SEVERE
QLCS.
FEW CHANGES MADE BEYOND TODAY. AFTER A QUIET WEEKEND... EXPECT
MENTIONABLE RAIN CHANCES THROUGH THROUGH THE UPCOMING WEEK AS NEAR
STATIONARY FRONT OSCILLATES OVER THE MIDSOUTH. RAIN CHANCES WILL
ENHANCED BY DAYTIME HEATING AND THE PASSAGE OF SHORTWAVES EMBEDDED
IN WEST/SOUTHWEST FLOW ALOFT.
PWB
&&
.AVIATION...
18Z TAF CYCLE
A DRY LINE WILL MOVE ACRS THE TAF SITES FROM 18Z THRU 02Z. PRIOR
TO THE DRY LINE PASSAGE...XPCT SCT TSRA WITH WIND GUSTS TO 35KTS
AND POTENTIAL LARGE HAIL UP TO 1.75 INCH DIAMETER. MVFR CIGS/IFR
VSBYS WILL ALSO BE POSSIBLE WITH STRONGER STORMS.
WINDS WILL SHIFT TO A WESTERLY DIRECTION BEHIND THE DRY LINE AND
DIMINISH AFTER 02Z.
OKULSKI
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 48 65 47 76 / 10 10 0 0
MKL 47 61 40 73 / 40 10 0 0
JBR 46 63 42 73 / 10 10 0 0
TUP 49 67 41 75 / 30 10 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 15, 2:17 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 217 PM CDT FRI APR 15 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 217 PM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS CURRENTLY IN EFFECT FOR A GOOD PORTION OF THE MIDSOUTH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER WESTERN TENNESSEE...THE BOOTHEEL OF MISSOURI AND PORTIONS OF NORTHERN MISSISSIPPI AND EASTERN ARKANSAS THROUGH THE REMAINDER OF THE AFTERNOON INTO MID EVENING. THE PRIMARY THREATS WILL BE LARGE HAIL...SOME VERY LARGE...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT WEEK. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY LATE TUESDAY NIGHT AND ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT PERSONNEL ARE HIGHLY ENCOURAGED TO REPORT ALL FACETS OF SEVERE WEATHER BACK TO THE NWS OFFICE IN MEMPHIS. JAB
In the hours before
Local storm report, Apr 15, 11:16 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1116 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG RANDOLPH 34.18N 89.17W
04/15/2011 PONTOTOC MS LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS THE SOUTHERN PORTIONS OF
PONTOTOC COUNTY.
&&
JLHLocal storm report, Apr 15, 11:24 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1124 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG SCOTTS HILL 35.52N 88.25W
04/15/2011 HENDERSON TN LAW ENFORCEMENT
TREES DOWN COVERING THE ROADS IN SCOTTS HILL. ALSO TREES
REPORTED DOWN IN WESTERN HENDERSON COUNTY.
&&
JLHLocal storm report, Apr 15, 11:38 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1138 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG COFFEEVILLE 33.98N 89.68W
04/15/2011 YALOBUSHA MS LAW ENFORCEMENT
A FEW TREES REPORTED DOWN IN COFFEEVILLE.
&&
JLHLocal storm report, Apr 15, 11:46 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1146 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG 5 E DYERSBURG 36.04N 89.29W
04/15/2011 DYER TN EMERGENCY MNGR
MULTIPLE TOPPED AND DOWNED TREES ALONG WITH LARGE TREE
LIMBS FALLING ON AND DAMAGING CARS.
&&
JLHLocal storm report, Apr 15, 12:20 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1220 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND DMG 3 W CALDWELL 35.08N 90.87W
04/15/2011 ST. FRANCIS AR LAW ENFORCEMENT
*** 1 FATAL, 1 INJ *** DOUBLE WIDE MOBILE HOME PICKED UP
AND DEPOSITED DOWN WIND IN ADJACENT FIELD ALONG COUNTY
ROAD 267. TIME IS ESTIMATED.
0348 AM TSTM WND DMG FORREST CITY 35.01N 90.79W
04/15/2011 ST. FRANCIS AR EMERGENCY MNGR
SEVERE WINDS REMOVED THE ROOF FROM THE COUNTRY HEARTH
HOTEL ALONG HOLIDAY DRIVE IN FORREST CITY.
0408 AM TSTM WND DMG 3 S JONESBORO 35.78N 90.69W
04/15/2011 CRAIGHEAD AR EMERGENCY MNGR
POWER LINES DOWN U.S. HIGHWAY 63 AND COMMERCE DRIVE
0409 AM TSTM WND DMG 5 S JONESBORO 35.75N 90.69W
04/15/2011 CRAIGHEAD AR EMERGENCY MNGR
TREES DOWN ON HOMES AND VEHICLES. CAMPING TRAILER
OVERTURNED IN LOT.
0415 AM TSTM WND DMG 5 E BAY 35.74N 90.47W
04/15/2011 CRAIGHEAD AR BROADCAST MEDIA
DAMAGED SHED AND POWER LINES DOWN IN TOWN OF LUNSFORD
ALONG HIGHWAY 158
0418 AM TSTM WND DMG BAY 35.74N 90.56W
04/15/2011 CRAIGHEAD AR EMERGENCY MNGR
POWER LINES DOWN AT MAIN AND CENTRAL
0420 AM TSTM WND DMG MARION 35.21N 90.20W
04/15/2011 CRITTENDEN AR EMERGENCY MNGR
1 TRAILER COMPLETELY DESTROYED WITH MINOR INJURIES. 3
TRAILERS SUFFERED MINOR DAMAGE. TREES DOWN ON CARS. POWER
LINES DOWN. ALL IN LAKESHORE COMMUNITY.
0500 AM TSTM WND DMG 5 E DYERSBURG 36.04N 89.29W
04/15/2011 DYER TN EMERGENCY MNGR
MULTIPLE TOPPED AND DOWNED TREES ALONG WITH LARGE TREE
LIMBS FALLING ON AND DAMAGING CARS.
0655 AM TSTM WND GST 3 S OAKLAND 34.01N 89.91W
04/15/2011 E60.00 MPH YALOBUSHA MS TRAINED SPOTTER
TREE DEBRIS BLOWN BY WIND VISIBLE AT TIME OF THE REPORT
0700 AM TSTM WND DMG COFFEEVILLE 33.98N 89.68W
04/15/2011 YALOBUSHA MS LAW ENFORCEMENT
A FEW TREES REPORTED DOWN IN COFFEEVILLE.
0720 AM TSTM WND DMG SCOTTS HILL 35.52N 88.25W
04/15/2011 HENDERSON TN LAW ENFORCEMENT
TREES DOWN COVERING THE ROADS IN SCOTTS HILL. ALSO TREES
REPORTED DOWN IN WESTERN HENDERSON COUNTY.
0744 AM TSTM WND DMG CORINTH 34.94N 88.52W
04/15/2011 ALCORN MS LAW ENFORCEMENT
TREE REPORTED DOWN AT THE INTERSECTION OF FOOT STREET AND
WASHINGTON/POLK STREETS IN CORINTH.
0750 AM TSTM WND DMG RANDOLPH 34.18N 89.17W
04/15/2011 PONTOTOC MS LAW ENFORCEMENT
PORCH DESTROYED AND LIFTED OVER A MOBILE HOME IN
RANDOLPH, MISSISSIPPI.
0800 AM TSTM WND DMG RANDOLPH 34.18N 89.17W
04/15/2011 PONTOTOC MS LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS THE SOUTHERN PORTIONS OF
PONTOTOC COUNTY.
0806 AM TSTM WND DMG 5 S TROY 34.09N 88.90W
04/15/2011 PONTOTOC MS EMERGENCY MNGR
MULTIPLE TREES DOWN ALONG NEW SALEM ROAD.
&&
JLHLocal storm report, Apr 15, 2:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
209 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM FLASH FLOOD 7 SE ABERDEEN 33.76N 88.47W
04/15/2011 MONROE MS LAW ENFORCEMENT
ROCK BOTTOM AND VALLEY CHAPEL ROADS FLOODED IN SOUTHERN
PART OF MONROE COUNTY.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:56 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 79 min |
| Apr 15, 4:39 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 66 min |
| Apr 15, 5:54 AM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 66 min |
| Apr 15, 6:41 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Yalobusha | 64 min |
| Apr 15, 7:34 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc | 56 min |
| Apr 15, 8:10 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 65 min |
| Apr 15, 12:01 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 44 min |
| Apr 15, 12:31 PM CDT | Flash Flood Warning | MEG | Monroe | 5 hr |
| Apr 15, 12:48 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 42 min |
| Apr 15, 1:35 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 27 min |
| Apr 15, 1:41 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 20 min |
| Apr 15, 2:26 PM CDT | River Flood Warning | MEG | Lowndes, Monroe | 21 hr |
| Apr 15, 3:10 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 50 min |
| Apr 15, 5:09 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Pontotoc, Prentiss, Tippah and 2 more | 51 min |
| Apr 15, 5:58 PM CDT | Tornado Warning | MEG | Prentiss, Tishomingo | 32 min |
Nearby
River Flood Warnings in Mississippi, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.